MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE ORAL 50ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES

BD MEDICAL (BD WEST) MEDICAL SURGICAL SYRINGE ORAL 50ML CLEAR STERILE; GASTROINTESTINAL TUBE AND ACCESSORIES
Model Number 305863
Medical Device Problem Code Volume Accuracy Problem (1675)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 07/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the review did not reveal any detected quality issues during the production process that could have contributed to this reported incident.To aid in the investigation of this incident, one photo was provided.It shows a packaging blister top web however, it does not show the symptom and product reported.As a sample was unavailable for return, a thorough sample investigation could not be completed.A review of the device history record was completed for the incident lot and, based on this review, all product specifications and requirements for lot release were met; there were no related quality non-conformances during manufacturing of the product.Investigation conclusion: unconfirmed: bd was not able to duplicate or confirm the customer¿s indicated failure with the photo provided.Root cause description: based on the investigation results, an exact cause for this incident could not be identified.Rationale: further action has not been determined necessary at this time.Our quality team will continue to monitor the manufacturing process for this defect and other emerging trends.
 
Event or Problem Description
It was reported that there were no scale markings on the syringe oral 50ml clear sterile.The following information was provided by the initial reporter: "it was reported that the markings on syringe are missing." date: (b)(6) 2020 at 3 pm, harm: no harm, department: nicu/supply chain, reported by: rn, product description: bd 50 ml oral/enteral syringe.Enternal feeding syringe utilized in the nicu.

Brand Name
SYRINGE ORAL 50ML CLEAR STERILE
Common Device Name
GASTROINTESTINAL TUBE AND ACCESSORIES
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key10841528
Report Number1911916-2020-01030
Device Sequence Number14160376
Product Code KNT
UDI-Device Identifier30382903058632
UDI-Public30382903058632
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
PMA/510(K) Number
K112434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/04/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model Number305863
Device Catalogue Number305863
Device Lot Number9316305
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/21/2020
Initial Report FDA Received Date11/15/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1